# SDR HEEA0014492

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106000
- Condition: Malfunctioned
- Location: Cockpit
- Component: C1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST PROGRAMMING; WILL NOT RE-PROGRAM. PERFORMED PRELIMINARY INSPECTION.  UNABLE TO LOAD FREQUENCY INTO MEMORY.
